MathSciNet Relay Station
MathSciNet bibliographic data
MR533108 (82k:13024) 13J05 (13B20)
Arnold, J. T.; Boyd, D. W. Transcendence degree in power series rings. J. Algebra 57 (1979), no. 1, 180–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement